Basic care ibuprofen tablets 200 mg, 500 count.
- Compare to Advil active ingredient
- Pain reliever/fever reducer
- Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; temporarily reduces fever
- Nsaid – nonsteroidal anti-inflammatory drug
- Coated for easier swallowing